4:38 pm - 11/28/2017

vaginal bleeding after bowl movement

Over the last several months, I have noticed that my period would sort of start earlier than usual and would start break through bleeding either after sex or after a bowl movement. I asked my doctor about what is causing the early break through bleeding and she said that I may need to switch pills if this was bothering.
So, I thought if I just extended my pill pack( I started a new one early, because the old one was going to expire soon), then maybe that would fix it. But today, after having a big BM(sorry TMI), I noticed breakthrough bleeding(light pink to bright red color).

Has anyone else had this happen to them? Is it just the pills not having enough progesterone anymore? Or something more serious?

I am getting really annoyed by this! Please help!
tabular_rasa 28th-Nov-2017 11:54 pm (UTC)
Yes, this happens to me all the time! It doesn't matter whether I am taking my BC conventionally or stringing without allowing the bleed weeks (I've been doing this for a couple years now); sometimes I may get a little spotting starting after a bowel movement or vaginal penetration. It's like gee whiz, was that dump really so big it jumpstarted my period??

I haven't spoken with a doctor about it or anything since it doesn't particularly concern me, though I agree it is annoying.
actorgrl04 2nd-Dec-2017 01:55 am (UTC)
Mine was more than a little spotting, it was like full on period but then stopped after that. I am seeing a doctor anyway, because last month it started and never stopped for two weeks(one week being my actual period). I think skipping it and extending my pills longer helped but still would like to know whats going on.
This page was loaded Feb 20th 2018, 8:16 am GMT.